# SDR AALA2020090869018

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 30,908 hours, 12,598 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Inoperative
- Location: Rt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CONFIGURATION FOR LANDING, FLAP GAUGE INDICATED FLAP ASYMMETRY BETWEEN FLAP 0 AND FLAP 1 SETTINGS; FLIGHT CREW ACCOMPLISHED FLAPS UP LANDING CHECKLIST, FLAP GAUGE NORMALIZED AFTER SELECTION OF A DIFFERENT FLAP SETTING. NO ROLL ENCOUNTERED. FLIGHT DECLARED AN EMERGENCY, LANDED NORMALLY, AND ARRIVED AT GATE WITHOUT FURTHER ISSUE. REPLACED RH FLAP POSITION TRANSMITTER WITH NEW IAW AMM 27-58-01, OPS CHECK GOOD.
